Commentarii Mathematici Helvetici


Full-Text PDF (302 KB) | Metadata | Table of Contents | CMH summary
Volume 91, Issue 3, 2016, pp. 519–542
DOI: 10.4171/CMH/394

Published online: 2016-08-18

Cocompactly cubulated 2-dimensional Artin groups

Jingyin Huang[1], Kasia Jankiewicz[2] and Piotr Przytycki[3]

(1) McGill University, Montreal, Canada
(2) McGill University, Montreal, Canada
(3) McGill University, Montreal, Canada

We give a necessary and sufficient condition for a 2-dimensional or a three-generator Artin group $A$ to be (virtually) cocompactly cubulated, in terms of the defining graph of $A$.

Keywords: Artin group, CAT(0) cube complex

Huang Jingyin, Jankiewicz Kasia, Przytycki Piotr: Cocompactly cubulated 2-dimensional Artin groups. Comment. Math. Helv. 91 (2016), 519-542. doi: 10.4171/CMH/394